# SDR DALA2018091905658

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 57,332 hours, 19,164 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, Y, A
- Precautionary procedure: C, F

## Discrepancy

ATO/SMKE/FIRE- ON TAKEOFF AT APPROX 140 KNOTS THE LEFT ENGINE FAILED ACCOMPANIED BY SMOKE IN THE FLIGHT DECK. AFTER STOPPING ON RUNWAY THE TOWER REPORTED AN ENGINE FIRE, DISCHARGED TWO FIRE BOTTLE AND WAS GIVEN AN ALL CLEAR BY AIRPORT RESCUE. MAINTENANCE FOUND THE 1ST STAGE FAN WET WITH OIL AND THE LPC SEIZED. REMOVED AND REPLACED LT ENGINE PER WORK CARDS.
